Agouzal, A.
October 2006
Computational Methods in Applied Mathematics;2006, Vol. 6 Issue 4, p349
Academic Journal
In this paper a simple equilibrium finite element on quadrilaterals is introduced and analysed. An optimal a priori error estimate has been obtained for arbitrary regular quadrilaterals.


Related Articles

  • Multi-scale modeling: nested-grid and unstructured-mesh approaches. Deleersnijder, Eric; Lermusiaux, Pierre // Ocean Dynamics;Dec2008, Vol. 58 Issue 5/6, p335 

    The article introduces various papers published within the issue, including one on the potential of spherical centroidal Voronoi tessellations for performing multi-resolution simulations and another on two finite element discretizations.

  • REAL-TIME EQUILIBRIUM RECONSTRUCTION IN A TOKAMAK. Blum, Jacques; Boulbe, Cédric; Faugeras, Blaise // AIP Conference Proceedings;3/12/2008, Vol. 988 Issue 1, p420 

    This paper deals with the numerical reconstruction of the plasma current density in a Tokamak and of its equilibrium. The problem consists in the identification of a non-linear source in the 2D Grad-Shafranov equation, which governs the axisymmetric equilibrium of a plasma in a Tokamak. The...

  • Finite element analysis of DNA supercoiling. Yang, Yang; Tobias, Irwin; Olson, Wilma K. // Journal of Chemical Physics;1/15/1993, Vol. 98 Issue 2, p1673 

    A DNA polymer with hundreds or thousands of base pairs is modeled as a thin elastic rod. To find the equilibrium configurations and associated elastic energies as a function of linking number difference (ΔLk), a finite element scheme based on Kirchhoff’s rod theory is newly formulated...

  • Modes in a non-neutral plasma of finite length, m=0,1. Rasband, S. Neil; Spencer, Ross L. // Physics of Plasmas;Apr2003, Vol. 10 Issue 4, p948 

    For realistic, cold equilibria of finite length representing a pure electron plasma confined in a cylindrical Malmberg-Penning trap, the mode spectrum for Trivelpiece-Gould, m=0, and for diocotron, m = 1, modes is calculated numerically. A novel method involving finite elements is used to...

  • H 1-interpolation on quadrilateral and hexahedral meshes with hanging nodes. Heuveline, V.; Schieweck, Friedhelm // Computing;Aug2007, Vol. 80 Issue 3, p203 

    We propose a Scott-Zhang type finite element interpolation operator of first order for the approximation of H 1-functions by means of continuous piecewise mapped bilinear or trilinear polynomials. The novelty of the proposed interpolation operator is that it is defined for general non-affine...

  • A highly efficient membrane finite element with drilling degrees of freedom. Kugler, Stephan; Fotiu, Peter A.; Murin, Justin // Acta Mechanica;Sep2010, Vol. 213 Issue 3/4, p323 

    In this paper, the development of a new quadrilateral membrane finite element with drilling degrees of freedom is discussed. A variational principle employing an independent rotation field around the normal of a plane continuum element is derived. This potential is based on the Cosserat...

  • A Smoothed Finite Element Method for Mechanics Problems. Liu, G. R.; Dai, K. Y.; Nguyen, T. T. // Computational Mechanics;Jun2007, Vol. 39 Issue 6, p859 

    In the finite element method (FEM), a necessary condition for a four-node isoparametric element is that no interior angle is greater than 180� and the positivity of Jacobian determinant should be ensured in numerical implementation. In this paper, we incorporate cell-wise strain smoothing...

  • CONSTRAINED QUADRILATERAL NONCONFORMING ROTATED ?1 ELEMENT. Jun Hu; Zhong-ci Shi // Journal of Computational Mathematics;Nov2005, Vol. 23 Issue 6, p561 

    In this paper, we define a new nonconforming quadrilateral finite element based on the nonconforming rotated Q1 element by enforcing a constraint on each element, which has only three degrees of freedom. We investigate the consistency, approximation, superclose property, discrete Green's...

  • A STABILIZED NONCONFORMING QUADRILATERAL FINITE ELEMENT METHOD FOR THE GENERALIZED STOKES EQUATIONS. Zhen Wang; Zhangxin Chen; Jian Li // International Journal of Numerical Analysis & Modeling;May2012, Vol. 9 Issue 2, p449 

    In this paper, we study a local stabilized nonconforming finite element method for the generalized Stokes equations. This nonconforming method is based on two local Gauss integrals, and uses the equal order pairs of mixed finite elements on quadrilaterals. Optimal order error estimates are...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics